# SDR RRXA99005

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141302
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RIGHT MAIN GEAR LIGHTS WOULD NOT COME ON.  SWAPPED BULBS FROM LEFT WITH NO HELP.  REMOVED AND REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH, OPS CHECKS GOOD.
